# SDR AALA20150730002

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 19,405 hours, 7,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT TRANSITION PANEL CORRODED OUT OF LIMITS BETWEEN FUSELAGE STATIONS 727J & 747.  INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-5.
